MathSciNet Relay Station
MathSciNet bibliographic data
MR1993312 34B18 (47N20)
Li, Yongxiang Positive solutions of fourth-order periodic boundary value problems. Nonlinear Anal. 54 (2003), no. 6, 1069–1078.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement